# SDR IPXA2024061737979

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTCENTER FLAP CRACKED RIB 25.
